# SDR UIEA2019051304194

- Difficulty date: May 11, 2019
- Submitted: May 14, 2019
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 98,903 hours, 20,498 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Boot
- Condition: Torn
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FWD LT SIDE DUCT BOOT TORN( REMOVED AND REPLACED DAMAGED DUCT BOOT ON LT SIDE OF APU IAW AMM 49-51-01. LEAK CHECK PERFORMED ON TC 2031 )
